Alert archive / Georgia / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 60, NWS Jacksonville, FL

April 24, 20214 counties in Georgia

NWS Jacksonville, FL issued this severe thunderstorm warning at Apr 24, 2021, 11:05 PM EDT for 4 counties in Georgia. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 24, 2021, 11:05 PM EDT (03:05 UTC)
Expired
Apr 25, 2021, 12:00 AM EDT
In force
55 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Charlton County, GA, Clinch County, GA, Echols County, GA, Ware County, GA

The radar

The Moody AFB radar (KVAX), 9 km from the middle of the area, began a volume at 03:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 24, 8:48 PM EDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 3.1 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2021-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 64 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2021-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 275 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
64 J/kg
Mixed-layer CIN
-157 J/kg
Mixed-layer LCL
850 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
275 m²/s²
0-3 km storm-relative helicity
358 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.9

Open this sounding in Storm Lab

The text

As transmitted.

643 
WUUS52 KJAX 250305
SVRJAX
GAC049-065-101-299-250400-
/O.NEW.KJAX.SV.W.0060.210425T0305Z-210425T0400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jacksonville FL
1105 PM EDT Sat Apr 24 2021

The National Weather Service in Jacksonville has issued a

* Severe Thunderstorm Warning for...
  Northwestern Echols County in southeastern Georgia...
  Southwestern Ware County in southeastern Georgia...
  Central Clinch County in southeastern Georgia...
  West central Charlton County in southeastern Georgia...

* Until midnight EDT.

* At 1105 PM EDT, a severe thunderstorm was located near Mayday, or 9
  miles south of Lakeland, moving east at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Homerville and Du Pont. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3085 8301 3086 8301 3086 8299 3087 8298
      3087 8297 3104 8297 3103 8245 3080 8238
      3084 8309 3085 8309
TIME...MOT...LOC 0305Z 272DEG 31KT 3091 8304 

HAIL...1.00IN
WIND...60MPH
 
$$

NELSON
3 follow-up statements
889 
WWUS52 KJAX 250328
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
1128 PM EDT Sat Apr 24 2021

GAC049-065-101-299-250400-
/O.CON.KJAX.SV.W.0060.000000T0000Z-210425T0400Z/
Echols GA-Ware GA-Clinch GA-Charlton GA-
1128 PM EDT Sat Apr 24 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT
FOR NORTHWESTERN ECHOLS...SOUTHWESTERN WARE...CENTRAL CLINCH AND WEST
CENTRAL CHARLTON COUNTIES...

At 1128 PM EDT, a severe thunderstorm was located over Du Pont, or 7
miles southwest of Homerville, moving east at 55 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Homerville and Du Pont. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3085 8301 3086 8301 3086 8299 3087 8298
      3087 8297 3104 8297 3103 8245 3080 8238
      3084 8309 3085 8309
TIME...MOT...LOC 0328Z 261DEG 47KT 3098 8287 

HAIL...1.00IN
WIND...70MPH
 
$$

NELSON
708 
WWUS52 KJAX 250338
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
1138 PM EDT Sat Apr 24 2021

GAC049-101-250348-
/O.CAN.KJAX.SV.W.0060.000000T0000Z-210425T0400Z/
Echols GA-Charlton GA-
1138 PM EDT Sat Apr 24 2021

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ECHOLS AND WEST
CENTRAL CHARLTON COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 100 AM EDT for
southeastern Georgia.

LAT...LON 3104 8297 3103 8245 3093 8242 3085 8242
      3087 8297
TIME...MOT...LOC 0338Z 271DEG 46KT 3099 8257 

$$

GAC065-299-250400-
/O.CON.KJAX.SV.W.0060.000000T0000Z-210425T0400Z/
Ware GA-Clinch GA-
1138 PM EDT Sat Apr 24 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT
FOR SOUTHWESTERN WARE AND CENTRAL CLINCH COUNTIES...

At 1138 PM EDT, a severe thunderstorm was located 7 miles southeast
of Argyle, moving east at 55 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Homerville and Du Pont. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3104 8297 3103 8245 3093 8242 3085 8242
      3087 8297
TIME...MOT...LOC 0338Z 271DEG 46KT 3099 8257 

HAIL...1.00IN
WIND...70MPH
 
$$

NELSON
533 
WWUS52 KJAX 250353
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
1153 PM EDT Sat Apr 24 2021

GAC065-299-250400-
/O.CON.KJAX.SV.W.0060.000000T0000Z-210425T0400Z/
Ware GA-Clinch GA-
1153 PM EDT Sat Apr 24 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT
FOR SOUTHWESTERN WARE AND CENTRAL CLINCH COUNTIES...

At 1153 PM EDT, a severe thunderstorm was located near Argyle, moving
east at 55 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of
southwestern Ware and central Clinch Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3103 8268 3103 8245 3093 8242 3089 8242
      3089 8277
TIME...MOT...LOC 0353Z 259DEG 49KT 3098 8265 

HAIL...1.00IN
WIND...60MPH
 
$$

NELSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 8:56 PM EDT, 2 hours 9 minutes earlier.

Area forecast discussion, Apr 24, 8:56 PM EDT, 2 hours 9 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
856 PM EDT Sat Apr 24 2021

...SEVERE THREAT CONTINUES TONIGHT FOR SOUTHEAST GEORGIA...
...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 1 AM EDT FOR
SOUTHEAST GEORGIA...

.UPDATE...

The Severe threat continues tonight across southeast Georgia as
training supercells move east northeast across the area. A new
Severe Thunderstorm Watch has been issued for all of southeast
Georgia through 05Z (1 AM EDT). Large hail has been the main
threat this evening across southeast Georgia. However,
destabilization has been occurring from the south, and damaging
winds are becoming more likely. An isolated tornado cannot be
ruled as well. Flash flooding is a concern for portions of
interior southeast Georgia this evening too, with radar
estimating some locations across Coffee, Jeff Davis, and Appling
Counties receiving over 4 inches of rainfall. Rainfall amounts up
to 6 inches are possible in these areas, and Flash Flood Warnings
have been issued for portions of southeast Georgia.

Expect the severe threat to end after midnight across the area,
with a broken line of showers and storms slowly drifting southward
across northeast Florida overnight. The showers and embedded
storms will linger across north central and portions of northeast
Florida into Sunday morning.

Overnight lows will be in the lower 60s across southeast Georgia
and the I-10 corridor, and the mid to upper 60s across the rest of
northeast Florida.

&&

.PREV DISCUSSION [758 PM EDT]...

.NEAR TERM [Through Sunday]...

Sfc data shows complex low pressure system around nrn MS/AL/wrn TN
with a trailing cold southwest through srn LA to just offshore the
TX coast. Diffuse warm front has lifted to north of the Altamaha
River but becoming harder to define. Outflow boundary was near the
FL/GA state line with strong thunderstorms just north of this.
Strong to severe storms are tracking east about 45 mph over the
north FL and extreme srn GA, just southeast of Valdosta. These
storms will pose a threat of damaging winds, isolated tornadoes,
and large hail.

Tonight...broad, moist southwest low level flow expected ahead of
the approaching cold front, with left-over sfc boundaries and
strong forcing from aloft, per GFS showing impressive Q vector
convergence over most of the area. This should continue to support
numerous to widespread showers and thunderstorms, some storms
severe, mainly over southeast GA in the evening, but gradually
shifting southward with time overnight. Appears bulk of convection
will be moving offshore during the late evening and shortly after
midnight. But, lingering forcing aloft and high PWAT air in
southwest-northeast fashion off the Gulf of Mexico will support
scattered to numerous showers and t-storms for northeast FL later
tonight. Local flooding possible for southeast GA due to training
cells. After about 2 AM or so, precip will be gradually ending in
southeast GA, and there may be some downward trend both in the
coverage and intensity of convection over northeast FL due to a
combination of forcing moving away from the area and weakened
instability. However, we can't rule out a strong or severe storm,
given NAM sounding showing more than ample instability and still
good vertical shear value of 40-50 kt. Toward sunrise, the cold
front looks to be from about JAX to Lake City. Mild low
temperatures tonight will range in the 60s to near 70 across our
southeast FL zones.

Sunday...still see elevated rain chances in the early morning,
just ahead of the cold front, with scattered showers and potential
storms from around St Augustine to near Gainesville southward
through Ocala and Bunnell. Heavy downpours and gusty winds may
still be possible with this activity, mainly through about 10 AM
before it moves out. Mid to upper level trough, and associated
cold front will move through the rest of the area while weak sfc
high pressure builds in from the northwest. Little in the way of
cooler air, but definitely drier air and mostly sunny skies
pushing on north to northwest low to mid level flow. Highs on
Sunday not too different than Saturday with lower to mid 80s for
northeast FL and upper 70s to lower 80s over southeast GA.

.SHORT TERM [Sunday night Through Monday night]...

Dry weather and clear skies Sunday night and continuing into next
week. Light north-northeast flow Sunday night becomes more out of
the east Monday as high pressure moves over the coastal Carolinas.
Return flow veers to the east-southeast on Monday night. Lows
Sunday night and Monday night will be in the mid to upper 50s
inland with lower to mid 60s along the coast. Highs Monday in the
lower to mid 80s inland Monday, with mid to upper 70s along the
coast.

LONG TERM [Tuesday Through Friday]...

Dry weather conditions will continue on through midweek as high
pressure ridging extending from the high pressure system drifting
further out over the Atlantic, with western extension of this
feature extending across Georgia and the Florida peninsula. Long
wave trough moves toward the region toward the end of the week per
GFS with rapidly sweeping weak FROPA, with ECMWF showing a cutoff
low slowly meandering to central Gulf States by the weekend
impinged between two shortwave Southern CONUS ridges. With both
solutions, the instability looks to be on the lacking side so went
with slight chance for thunderstorms with isolated to widely
scattered coverage of rainfall until some better agreement can be
resolved. Daily high temperatures will continue to be in the lower
to mid 80s up until next weekend.

.AVIATION...
[Through 00Z Monday]

IFR ceilings around 500 feet will be possible through around 04Z
at SSI, with brief periods of ceilings around 500 feet possible at
JAX through around 02Z. We will continue to monitor trends at
these two terminals during the next few hours and will issue
amendments as necessary. Otherwise, south-southwesterly surface
winds should increase to 10-15 knots after 02Z, which will likely
scour out the low stratus ceilings at SSI and JAX. Showers and
thunderstorms will then overspread the terminals overnight,
mainly after 03Z. We have placed TEMPO groups at each terminal as
thunderstorm activity progresses across our region, with activity
possibly not reaching GNV and SGJ until around 09Z/10Z. Wind gusts
of 30-35 knots and brief IFR visibilities will be possible within
heavier activity. VFR conditions should prevail area-wide by 11Z,
with surface winds shifting to westerly and increasing to 10-15
knots and gusty after 13Z.

.MARINE...

SCA will continue tonight through Sunday morning, and showers and
storms most numerous north of Mayport through evening. Some of
the storms may be severe. Scattered showers and thunderstorms
will move into the rest of the waters after midnight. Upstream
cold front will push southeast across the waters Sunday morning
as high pressure builds northwest of the region. High pressure
builds north then northeast of the local waters late Sunday
through Tuesday, then the high builds east of the waters mid-week
as southerly winds increase in advance of the next approaching
frontal system.

Rip Currents: A moderate rip current risk all area beaches rest of
today. A moderate to low risk is expected Sunday.

.HYDROLOGY...

Periods of heavy rainfall expected over southeast GA to near the
FL/GA state line where rainfall amounts generally in the 2-4
inches are forecast. Locally higher amounts are possible. This
area did not receive a lot of rainfall from the last week of
showers and storms so may be able to take this heavy rainfall.
Certainly a chance of training showers and storms well into the
evening hours but thought was this may be too isolated to have a
flood watch. Rainfall totals taper off southward through northeast
FL where 0.5 to 1.5 inches of rainfall are expected mainly
tonight as the squall line steadily shifts southward and
progressively weakens.

&&

.PRELIMINARY POINT TEMPS/POPS...

AMG  60  76  54  82  55 / 100   0   0   0   0
SSI  64  78  63  77  64 /  90   0   0   0   0
JAX  63  81  60  79  62 /  80   0   0   0   0
SGJ  67  83  63  77  65 /  60  20   0   0   0
GNV  68  84  58  84  58 /  80  10   0   0   0
OCF  68  85  59  86  60 /  60  40   0   0   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...Small Craft Advisory until 11 AM EDT Sunday for Waters from
     Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM-
     Waters from Fernandina Beach to St. Augustine FL from 20 to
     60 NM-Waters from St. Augustine to Flagler Beach FL from 20
     to 60 NM.

&&

In the hours before

Special weather statement, Apr 24, 10:11 PM EDT, 54 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1011 PM EDT Sat Apr 24 2021

GAZ132-134-135-151-250-250245-
Pierce GA-Bacon GA-Appling GA-Coffee GA-Northern Ware GA-
1011 PM EDT Sat Apr 24 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COFFEE...
NORTHWESTERN PIERCE...NORTHWESTERN WARE...SOUTHERN BACON AND SOUTH
CENTRAL APPLING COUNTIES UNTIL 1045 PM EDT...

* At 1011 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm 7 miles northwest of Dixie Union, or
  12 miles southwest of Alma, moving east at 30 mph.

* Minor flooding due to heavy rainfall is possible with this storm.

* Locations impacted include...
  Alma, Nicholls, Dixie Union, Bristol, New Lacy and Bickley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

A Severe Thunderstorm Watch remains in effect until 100 AM EDT for
southeastern Georgia.

LAT...LON 3152 8222 3147 8215 3134 8217 3132 8263
      3136 8263 3137 8265 3153 8271 3160 8224
TIME...MOT...LOC 0211Z 276DEG 24KT 3138 8257

NELSON
Local storm report, Apr 24, 10:15 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Jacksonville FL
1015 PM EDT SAT APR 24 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0709 PM     HAIL             5 SE DOUGLAS            31.46N 82.79W
04/24/2021  E0.25 INCH       Coffee             GA   PUBLIC

            PEA SIZE HAIL WAS REPORTED NEAR SATILLA ELEMENTARY
            SCHOOL. TIME ESTIMATION BASED ON RADAR.

&&

RBRICKER
Special weather statement, Apr 24, 10:23 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1023 PM EDT Sat Apr 24 2021

GAZ132-149-250-250315-
Atkinson GA-Coffee GA-Northern Ware GA-
1023 PM EDT Sat Apr 24 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN COFFEE...NORTHERN
ATKINSON AND NORTHWESTERN WARE COUNTIES UNTIL 1115 PM EDT...

* At 1023 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm near Douglas, moving east at 45 mph.

* Minor flooding due to heavy rainfall is possible with this storm.

* Locations impacted include...
  Douglas, Pearson, Willacoochee and Nicholls.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

A Severe Thunderstorm Watch remains in effect until 100 AM EDT for
southeastern Georgia.

LAT...LON 3147 8314 3147 8312 3150 8310 3157 8264
      3131 8260 3126 8304 3128 8303 3131 8306
      3133 8306 3135 8308 3136 8310 3139 8311
      3140 8314 3143 8314 3146 8315
TIME...MOT...LOC 0223Z 262DEG 37KT 3143 8282

NELSON
Special weather statement, Apr 24, 10:48 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1048 PM EDT Sat Apr 24 2021

GAZ132-134>136-149-151>154-250-250330-
Pierce GA-Bacon GA-Inland Glynn GA-Atkinson GA-Appling GA-Coffee GA-
Coastal Glynn GA-Brantley GA-Wayne GA-Northern Ware GA-
1048 PM EDT Sat Apr 24 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COFFEE...GLYNN...
PIERCE...EAST CENTRAL ATKINSON...BRANTLEY...NORTHERN WARE...BACON...
WAYNE AND SOUTHEASTERN APPLING COUNTIES UNTIL 1130 PM EDT...

* At 1048 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm near Everett, or 8 miles southeast
  of Gardi, moving east at 50 mph.

* Minor flooding due to heavy rainfall is possible with this storm.

* Locations impacted include...
  Waycross, Jesup, Alma, Blackshear, Nahunta, Patterson, Dock
  Junction, Gardi, Nicholls and Screven.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

A Severe Thunderstorm Watch remains in effect until 100 AM EDT for
southeastern Georgia.

LAT...LON 3116 8177 3117 8177 3115 8178 3108 8260
      3156 8273 3167 8185 3158 8170 3156 8170
      3154 8167 3150 8165 3147 8161 3145 8163
      3139 8157 3133 8147 3133 8144 3131 8144
      3128 8139 3129 8139 3130 8134 3120 8126
TIME...MOT...LOC 0248Z 261DEG 44KT 3144 8170

NELSON
Special weather statement, Apr 24, 10:54 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1054 PM EDT Sat Apr 24 2021

GAZ162-163-250400-
Clinch GA-Echols GA-
1054 PM EDT Sat Apr 24 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ECHOLS AND CENTRAL
CLINCH COUNTIES UNTIL MIDNIGHT EDT...

* At 1054 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm over Valdosta, moving east at 50
  mph.

* Penny size hail, funnel clouds, and wind gusts of 50 to 55 mph
  possible with this storm.

* Locations impacted include...
  Mayday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

A Severe Thunderstorm Watch remains in effect until 100 AM EDT for
southeastern Georgia.

LAT...LON 3080 8313 3081 8310 3083 8310 3083 8309
      3085 8309 3085 8301 3086 8301 3087 8297
      3098 8297 3095 8254 3075 8250 3079 8313
TIME...MOT...LOC 0254Z 273DEG 45KT 3084 8328

NELSON
Local storm report, Apr 24, 11:04 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Jacksonville FL
1104 PM EDT SAT APR 24 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1048 PM     HAIL             N HOMERVILLE            31.04N 82.75W
04/24/2021  M1.00 INCH       Clinch             GA   EMERGENCY MNGR

            QUARTER SIZE HAIL WAS REPORTED NEAR MOONSHADOW RD. TIME
            ESTIMATION BASED ON RADAR.

&&

WCORLESS

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 8:13 PM EDTSpecial Weather StatementJAXWayne32 min
Apr 24, 8:18 PM EDTSevere Thunderstorm WarningJAXAppling, Bacon, Coffee, Jeff Davis27 min
Apr 24, 8:41 PM EDTSevere Thunderstorm WarningJAXAppling, Bacon, Coffee, Jeff Davis49 min
Apr 24, 8:45 PM EDTFlash Flood WarningJAXAppling, Bacon, Coffee, Jeff Davis3 hr
Apr 24, 8:48 PM EDTSevere Thunderstorm WarningJAXAtkinson, Coffee42 min
Apr 24, 8:51 PM EDTTornado WarningJAXAtkinson, Coffee39 min
Apr 24, 9:00 PM EDTSpecial Weather StatementJAXWayne45 min
Apr 24, 9:08 PM EDTSevere Thunderstorm WarningJAXAppling, Bacon, Coffee, Pierce, Ware52 min
Apr 24, 9:16 PM EDTTornado Warning Tornado observedJAXAppling, Bacon, Coffee, Pierce, Ware29 min
Apr 24, 9:33 PM EDTSpecial Weather StatementJAXAtkinson, Coffee42 min
Apr 24, 9:41 PM EDTTornado WarningJAXBacon, Pierce, Ware34 min
Apr 24, 9:45 PM EDTSpecial Weather StatementJAXAppling45 min
Apr 24, 9:50 PM EDTSpecial Weather StatementJAXClinch85 min
Apr 24, 9:58 PM EDTSevere Thunderstorm WarningJAXAppling, Brantley, Glynn, Pierce, Wayne48 min
Apr 24, 10:11 PM EDTSpecial Weather StatementJAXBacon, Pierce34 min
Apr 24, 10:17 PM EDTSevere Thunderstorm WarningJAXClinch43 min
Apr 24, 10:23 PM EDTSpecial Weather StatementJAXAtkinson52 min
Apr 24, 10:48 PM EDTSpecial Weather StatementJAXBacon, Brantley, Glynn, Pierce, Wayne42 min
Apr 24, 10:54 PM EDTSpecial Weather StatementJAXClinch66 min
Apr 24, 10:57 PM EDTSevere Thunderstorm WarningJAXBrantley, Charlton, Clinch, Pierce, Ware48 min
Apr 24, 11:16 PM EDTSpecial Weather StatementJAXAtkinson44 min
Apr 24, 11:27 PM EDTSpecial Weather StatementJAXBrantley, Glynn63 min
Apr 24, 11:34 PM EDTSpecial Weather StatementJAXBacon, Pierce, Wayne56 min
Apr 24, 11:40 PM EDTSevere Thunderstorm WarningJAXBrantley, Charlton, Clinch, Ware50 min
Apr 24, 11:46 PM EDTSpecial Weather StatementJAXCamden, Charlton44 min
Apr 24, 11:57 PM EDTSpecial Weather StatementJAXBrantley, Pierce63 min
Apr 25, 12:01 AM EDTSevere Thunderstorm WarningJAXBrantley, Camden, Charlton, Glynn44 min
Apr 25, 12:07 AM EDTSevere Thunderstorm WarningJAXWayne23 min
Apr 25, 12:09 AM EDTSpecial Weather StatementJAXEchols51 min
Apr 25, 12:33 AM EDTSevere Thunderstorm WarningJAXCamden, Glynn27 min
Apr 25, 12:36 AM EDTSevere Thunderstorm WarningJAXClinch, Echols39 min
Apr 25, 12:52 AM EDTSpecial Weather StatementJAXCamden, Glynn, Ware38 min
Apr 25, 12:58 AM EDTSpecial Weather StatementJAXCharlton62 min
Apr 25, 1:15 AM EDTSevere Thunderstorm WarningJAXClinch, Ware23 min
Apr 25, 1:24 AM EDTSpecial Weather StatementJAXCamden, Glynn66 min
Apr 25, 1:38 AM EDTSpecial Weather StatementJAXCharlton67 min
Apr 25, 2:12 AM EDTSevere Thunderstorm WarningJAXCharlton36 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.